Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 856974, 7 pages
http://dx.doi.org/10.1155/2012/856974
Research Article

Periodic Points and Fixed Points for the Weaker (𝜙,𝜑)-Contractive Mappings in Complete Generalized Metric Spaces

Department of Applied Mathematics, National Hsinchu University of Education, No. 521 Nanda Road, Hsinchu City 300, Taiwan

Received 19 November 2011; Accepted 14 December 2011

Academic Editor: Song Cen

Copyright © 2012 Chi-Ming Chen and W. Y. Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les operations dans les ensembles abstraits et leur application aux equations integerales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae Debrecen, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at Zentralblatt MATH
  4. A. Azam and M. Arshad, “Kannan fixed point theorem on generalized metric spaces,” Journal of Nonlinear Sciences and Its Applications, vol. 1, no. 1, pp. 45–48, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. P. Das, “A fixed point theorem on a class of generalized metric spaces,” Journal of the Korean Mathematical Society, vol. 9, pp. 29–33, 2002. View at Google Scholar
  6. D. Miheţ, “On Kannan fixed point principle in generalized metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 2, no. 2, pp. 92–96, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. B. Samet, “A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type,” International Journal of Mathematical Analysis, vol. 3, no. 25–28, pp. 1265–1271, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. B. Samet, “Discussion on “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces”,” Publicationes Mathematicae Debrecen, vol. 76, no. 3-4, pp. 493–494, 2010. View at Google Scholar
  9. H. Lakzian and B. Samet, “Fixed points for (ϕ,φ)-weakly contractive mappings in generalized metric spaces,” Applied Mathematics Letters. In press. View at Publisher · View at Google Scholar
  10. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Google Scholar · View at Zentralblatt MATH